Next Article in Journal
ρ — Adic Analogues of Ramanujan Type Formulas for 1/π
Previous Article in Journal
Mathematics—An Open Access Journal
Article Menu

Article Versions

Export Article

Open AccessArticle
Mathematics 2013, 1(1), 3-8; doi:10.3390/math1010003

On Matrices Arising in the Finite Field Analogue of Euler’s Integral Transform

Department of Math & CS, Emory University, 400 Dowman Dr., W401 Atlanta, GA, 30322, USA
*
Authors to whom correspondence should be addressed.
Received: 6 January 2013 / Revised: 15 January 2013 / Accepted: 22 January 2013 / Published: 5 February 2013
Download PDF [141 KB, uploaded 5 February 2013]

Abstract

In his 1984 Ph.D. thesis, J. Greene defined an analogue of the Euler integral transform for finite field hypergeometric series. Here we consider a special family of matrices which arise naturally in the study of this transform and prove a conjecture of Ono about the decomposition of certain finite field hypergeometric functions into functions of lower dimension.
Keywords: hypergeometric series; finite fields; Euler integral transform hypergeometric series; finite fields; Euler integral transform
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Griffin, M.; Rolen, L. On Matrices Arising in the Finite Field Analogue of Euler’s Integral Transform. Mathematics 2013, 1, 3-8.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top